4 doctors weighed in:

I am on the Depo-Provera shot and have been for seven months since friday, may 25th. I have been feeling different than normal. I get hot flashes, sensitive stomach, etc.

4 doctors weighed in
Dr. LUIS IRIZARRY
Family Medicine
3 doctors agree

In brief: Depo

Possible side effect.
I would not stop it for now. Talk to your doctor. Maybe run some tests. I do not recommend depo for more than 2 years due to potential of loss of bone density. Do not smoke while on depo.

In brief: Depo

Possible side effect.
I would not stop it for now. Talk to your doctor. Maybe run some tests. I do not recommend depo for more than 2 years due to potential of loss of bone density. Do not smoke while on depo.
Dr. LUIS IRIZARRY
Dr. LUIS IRIZARRY
Thank
Get help from a real doctor now
Dr. Jane Van Dis
Board Certified, Obstetrics & Gynecology
14 years in practice
47M people helped
Continue
108,000 doctors available
Read more answers from doctors